# SDR SWAA2022052607869

- Difficulty date: May 14, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP AT R/H OVERHEAD BIN; SEAT 6; 10; 14; 18 AND 21 FED. EMERGENCY LIGHTS ARE INOP AT R/H OVERHEAD BIN SEAT 6 10 14 18 AND 21 FED. / [01] R/R DIMMING LIGHT RELAY PER WDM 33-29-11;[02] CORRECTIVE ACTION ENTERED IN ERROR.;[03] R/R EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06
